Excessive Wetness With Estring

Updated
Sheila Says:

I'm coming to the end of my first year of using Estring. It has definitely helped with severe vaginal dryness. I noticed the smell someone else mentioned above but that seems to have stopped. My new concern is that I seem to have excessive wetness from the vagina. It's almost to the point of my questioning if I have incontinence but it is clearly coming from vagina. It's causing a lot of crustiness of the pubic hair around the area. Most unpleasant. As I consider other options they're all equally expensive and the rest seem even messier. So I'm wondering if anyone else has seen this issue? And if anyone has any better solutions?

One thing I've done is give my body a break for a few weeks between rings. I figure that has to help minimize the exposure to the estrogen (family history of breast cancer) and give my body a chance to rest. I don't think I have the heavy discharge at the beginning (that's when the smell is) but by the middle to the end my underwear is really suffering. Sometimes I'll stand up and it feels like it's pouring out of me!

2 Comments

Earliest Newest Votes
1
Verwon Says:

Hello, Sheila! How are you?

The FDA does list that as being a possible side effect, it is usually due to your body having excess estrogen. Your doctor may be able to help supplement your progesterone to help prevent it from happening.

However, given the odor that you've mentioned, there is also a chance that you have bacterial vaginosis, so you should have it checked out to be sure, as you may need to take an antibiotic.

Is there anything else I can help with?

Was this helpful? 3
2
Sheila Says:

thanks for your response. I doubt I have a yeast infection as the symptoms went away immediately upon removing the device. And the odor was ON the device when removed, NOT in me. Seems like if I had excess estrogen I would not have been suffering from excessive dryness in the first place!

I wonder if it's possible to get a lower dose of Estring? I will ask my doctor about that and the balancing with progesterone, though I really want less hormones, not more.

I may just give up on Estring. I'm taking a month break and will try my last one before I go see my doctor early next year. Thank you.

Was this helpful? 0

More Discussions:

A Fib with excessive hypertension

Just had an A Fib episode and blood pressure shot up to 187/107. When I have combination of both, I take 1 mg Clonidine ...

4 REPLIES
Excessive eating or weight gain with LORATADINE, anyone??

Just recently I complain to my doctor about my allergies, he put me on loratadine 10 mg once a day. It has been brought ...

1 REPLY
Is Excessive Sleeping Part Of Withdrawal

Is excessive sleeping part of withdrawal? I have not. Used my fentenyl patch in 5 days and all I want to do is sleep. ##...

1 REPLY
Long term Prozac 80mg with 2 yrs Adderil 30 mg. Anyone getting symptoms like OCD, excessive sweating, anxiety?

I have been on Prozac for 20 yrs now and it's been titrated up to my present dosage of 80 mg qd. Dx of ADD about 2 y...

3 REPLIES
Excessive Bloating on Linzess

I've been on Linzess for about a week now and the bloating is unbearable. The medication has produced several BM'...

4 REPLIES
Excessive daytime sleepiness

Is metodate as effective as adderal for Narcolepsy? ## Hello. Marc! How are you? Yes, though it may not be as effective ...

3 REPLIES
excessive head sweating from humidity

Extreme bout's of excessive head sweating, vertigo, nausea, dizziness affiliated from high humidity. Have problems w...

3 REPLIES
Excessive mouth salvia

I am taking omnacortil now 5 mg daily once after taking 20 mg for 10 days and then 10 mg for 15 days . This ws prescribe...

2 REPLIES
Excessive belching on Gabapentin

I have been on Gabapentin for over a year and a half. I belch all the time unless I'm sleeping or talking. Do any of...

2 REPLIES
excessive thirst

i have been taking levothyroxine for almost six years. there were times i experienced excessive thirst. as i research, i...

2 REPLIES